Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 93, Number 1

All articles in this issue are freely accessible.

On inner product spaces over Dedekind domains of characteristic two
Richard C. Wagner.
Proc. Amer. Math. Soc. 93 (1985), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766516
On some cyclotomic congruences of F. Thaine
Lawrence C. Washington.
Proc. Amer. Math. Soc. 93 (1985), 10-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766517
Symbolic powers of prime ideals and their topology
Peter Schenzel.
Proc. Amer. Math. Soc. 93 (1985), 15-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766518
An elementary transformation of a special unimodular vector to its top coefficient vector
Ravi A. Rao.
Proc. Amer. Math. Soc. 93 (1985), 21-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766519
Derivatives of Bernstein polynomials and smoothness
Z. Ditzian.
Proc. Amer. Math. Soc. 93 (1985), 25-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766520
A formula for an equivalent invariant measure
Dorothy Maharam.
Proc. Amer. Math. Soc. 93 (1985), 32-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766521
Comparison of two methods of multiplying distributions
Johan Tysk.
Proc. Amer. Math. Soc. 93 (1985), 35-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766522
Topological equivalence in the space of integrable vector-valued functions
Semion Gutman.
Proc. Amer. Math. Soc. 93 (1985), 40-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766523
Markov’s inequality for polynomials with real zeros
Peter Borwein.
Proc. Amer. Math. Soc. 93 (1985), 43-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766524
Commutative ranges of analytic functions in Banach algebras
R. J. Fleming and J. E. Jamison.
Proc. Amer. Math. Soc. 93 (1985), 48-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766525
On the integrability of complex trigonometric series
William O. Bray and Vera B. Stanojevic.
Proc. Amer. Math. Soc. 93 (1985), 51-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766526
On solutions of a nonlinear wave question when the ratio of the period to the length of the interval is irrational
P. J. McKenna.
Proc. Amer. Math. Soc. 93 (1985), 59-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766527
A note on strong extreme and strongly exposed points in Bochner $L^{p}$-spaces
Peter Greim.
Proc. Amer. Math. Soc. 93 (1985), 65-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766528
A note on invariant finitely additive measures
S. G. Dani.
Proc. Amer. Math. Soc. 93 (1985), 67-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766529
On the elliptic equation $Δu=𝜑(x)u^{𝛾}$ in $R^{2}$
Nichiro Kawano, Takaŝi Kusano and Manabu Naito.
Proc. Amer. Math. Soc. 93 (1985), 73-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766530
Köthe’s example of an incomplete LB-space
J. Kucera and K. McKennon.
Proc. Amer. Math. Soc. 93 (1985), 79-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766531
Completely bounded maps on $C^{∗}$-algebras
Ching Yun Suen.
Proc. Amer. Math. Soc. 93 (1985), 81-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766532
Iterates of holomorphic self-maps of the unit ball in Hilbert space
Adam Stachura.
Proc. Amer. Math. Soc. 93 (1985), 88-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766533
Contractions with the bicommutant property
Katsutoshi Takahashi.
Proc. Amer. Math. Soc. 93 (1985), 91-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766534
Local ergodicity of linear contractions on $C(X)$
Wojciech Bartoszek.
Proc. Amer. Math. Soc. 93 (1985), 96-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766535
On spherical submanifolds with nullity
Marcos Dajczer and Detlef Gromoll.
Proc. Amer. Math. Soc. 93 (1985), 99-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766536
Locally symmetric affine hypersurfaces
P. Verheyen and L. Verstraelen.
Proc. Amer. Math. Soc. 93 (1985), 101-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766537
A sharp inequality for the $p$-center of gravity of a random variable
David C. Cox.
Proc. Amer. Math. Soc. 93 (1985), 106-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766538
Stability of harmonic maps and minimal immersions
Y. L. Pan and Y. B. Shen.
Proc. Amer. Math. Soc. 93 (1985), 111-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766539
A rigid space whose square is the Hilbert space
Jan J. Dijkstra.
Proc. Amer. Math. Soc. 93 (1985), 118-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766540
Fake boundary sets in the Hilbert cube
Philip L. Bowers.
Proc. Amer. Math. Soc. 93 (1985), 121-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766541
A characterization of Clarke’s strict tangent cone via nonlinear semigroups
Jean-Paul Penot.
Proc. Amer. Math. Soc. 93 (1985), 128-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766542
A note on the set of periods for continuous maps of the circle which have degree one
Lluís Alsedà and Jaume Llibre.
Proc. Amer. Math. Soc. 93 (1985), 133-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766543
Locally invariant topological groups and semidirect products
R. W. Bagley and J. S. Yang.
Proc. Amer. Math. Soc. 93 (1985), 139-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766544
A note on skew-Hopf fibrations
Michael E. Gage.
Proc. Amer. Math. Soc. 93 (1985), 145-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766545
The two multiplications on $BU$
J. R. Hubbuck and Z. Mahmud.
Proc. Amer. Math. Soc. 93 (1985), 151-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766546
Mean exit time of a diffusion process from a small sphere
Mark A. Pinsky.
Proc. Amer. Math. Soc. 93 (1985), 157-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766547
Some remarks on homeomorphisms of compact Lie groups
S. C. Bagchi and A. Sitaram.
Proc. Amer. Math. Soc. 93 (1985), 159-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766548
$ℵ_{0}$-point compactifications of locally compact spaces and product spaces
Takashi Kimura.
Proc. Amer. Math. Soc. 93 (1985), 164-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766549
Insertion, approximation, and extension of real-valued functions
Robert L. Blair and Mary Anne Swardson.
Proc. Amer. Math. Soc. 93 (1985), 169-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766550
A necessary and sufficient condition for a connected amenable group to have polynomial growth
S. Ganesan.
Proc. Amer. Math. Soc. 93 (1985), 176-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766551
On the intrinsic topology and some related ideals of $C(X)$
O. A. S. Karamzadeh and M. Rostami.
Proc. Amer. Math. Soc. 93 (1985), 179-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766552
Two proofs in combinatorial number theory
Jaroslav Nešetřil and Vojtěch Rödl.
Proc. Amer. Math. Soc. 93 (1985), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 766553